Differential and Integral Equations

Bilinear local smoothing estimate for Airy equation

Soonsik Kwon and Tristan Roy

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this short note, we prove a refinement of bilinear local smoothing estimates of Airy solutions, when the frequency support of two wave are separated. As an application we prove a smoothing property of a bilinear form.

Article information

Differential Integral Equations, Volume 25, Number 1/2 (2012), 75-83.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]


Kwon, Soonsik; Roy, Tristan. Bilinear local smoothing estimate for Airy equation. Differential Integral Equations 25 (2012), no. 1/2, 75--83. https://projecteuclid.org/euclid.die/1356012826

Export citation